Anyone else having a difficult time managing side effects for cancer treatments?
- 498 views
- 10 times supported
- 34 comments
I'm post single mastectomy stage 1 breast cancer. I been having one he'll of a time managing these awful side effects from, arimidex to exemestane and femara. Migraines, tendonitis, muscle spasms, joint pain, edema, nausea. My oncologist acts like this treatment is not a big deal and I'm one of the rare people who cannot tolerate these treatments. Anyonelse? I feel alone.
All commentsGo to the last comment
I had all the side effects and I thought I was alone in this. Had to stop taking it. I’m on Tamoxifen but can only take it every other day. Doing better on it. It all has been a horrible experience. I want to live but they really need to come up with something better. After all I’ve been through it’s like why did I do it it if it may come back. Chemo and radiation has messed up my body big time and they don’t know if it will come back.
@sara_at32 they seem to not care what all this has done to our bodies
@Mimasw I understand where you are coming from. We destroy our bodies with the treatments in hope it works... and in the process we kill basically any of the good cells bodies has left and just hope enough out survive the bad.
I wish there was something better too.
@Susang The depression was so bad they made me stop taking femara. I tried to stick with it but I just couldn’t. I’m thinking about going off the tamoxifen because I am getting severe muscle pain and can barely walk. Took a break from it and I’m feeling good again. I’m beside myself just wish there was something better.
@Mimasw I’m reading a book called Estrogen Matters I think anyone going through what we’re dealing with should read this.
@Mimasw.. Dear Mimasw. I know how important it is to take the aromatose inhibitor for long term good results. It's such a quandry. I know that there is a third drug. Did you try that?
@Susang I tried exemestane and it caused even more problems. Memory loss, nausea, insomnia and depression
@Mimasw what about Arimedex (so). Have you tried it. Also, what about a mood elevator like Wellbutrin or an anti depressant or a mild tranquilizer. I have been told that the hormone inhibitor may be key to longer term survival. Believe me, I have and continue to ask
@Susang Tried Arimedex same problems. I’m taking flax seed now hoping it will do the job. I don’t trust the doctors anymore.
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial